Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Lantus Overdose

Treatment for a Lantus Overdose

Treatment for an overdose with Lantus will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • A sugar (glucose) solution to increase blood sugar
  • A glucagon injection to increase blood sugar
  • Other treatments based on the complications that occur.
     
It is important that you seek prompt medical attention if you believe you or someone else may have taken too much Lantus.
 
Healthy Eating for People With Diabetes

Lantus Insulin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.